| Model Number |
863063 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
Event or Problem Description
The customer contacted the customer care solution center and alleged a speaker malfunction on the complaint device and determined that there was no sound coming from the device and requested support.The complaint device was not in clinical use at the time that the issue was discovered.